# SDR SWAA2021071492669

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 51,321 hours, 30,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY GIRT BAR CLIP;AFT; NEEDS ADJUSTED ; / [01] ADJUSTED FWD SERVICE DOOR SLIDE GIRT BARS AFT RETAINER IAW AMM 25-66-01
